# SDR UPS00232791

- Difficulty date: May 22, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Drag Link
- Part number: 654297415
- Condition: Cracked
- Location: Tailskid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF CRACK TO TAIL SKID AT TAIL SKID CARTRIDGE ATTACH LUG RT SIDE.  TAIL SKID DRAG LINK REPLACED IAW MM 32-71-61.
